I have a wart developing on the face. I want it to be removed. Please help. I am currently taking one tablet of 100 mcg Thyronorm daily.
Welcome to icliniq.com.
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi doctor,I have a corn in my right foot for the last 15 days. Initially, I applied antibiotic ointment and taken some antibiotics ointment. And, now I have applied corn cap. I want to know whether my treatment in going in the right direction. Can corn caps alone take care of corn? I have applied co... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have read your concern and examined your pictures (attachment removed to protect patient identity). It seems you have developed callosity or plantar wart. Corn cap application macerated the surrounding area. Since you already applied it before two days, I would suggest ... Read Full
Query: Hello doctor,I have a cluster of bumps on the penis. This has been going on and off for two years. I have this recurrent cluster of bumps. They appear at the same spot about every three months. Read Full >>
Answer: Hello, Welcome to icliniq.com. Your concern may be condylomata accuminata. It is a type of viral infection due to human papillomavirus. Do you have any history of unprotected sexual exposure? If yes, go for an STD panel investigation which includes: VDRL (venereal disease research laborat... Read Full
Query: Hi doctor, My son, who is 6 years old, has a bump on the palm of his hand. It is a hard bump, and he is on antibiotic Cefalexin 259 mg. Is this a wart? It does not pain on touching. He has had this for about a week and a half. His primary care doctor did not seem to know what it was so she prescri... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have seen the photo (attachment removed to protect patient identity). Yes, it seems like a viral wart. You should go for electrocautery from some nearby hospital or from a dermatologist. I suggest giving him multivitamin syrup regularly for about a month to boost his im... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now